# SDR SIMA20130423010

- Difficulty date: April 23, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 24,005 hours, 20,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK FOUND ON FRAME 5 ABOVE STR 11.  PERFORMED REPAIR TO FR 5 IAW E0-EM-53MR-2125.
